American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62F10) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Meriem Bel Hadj Khlifa, Yuliya Mishura and Mounir Zili. Asymptotic properties of non-standard drift parameter estimators in the models involving fractional Brownian motion. Theor. Probability and Math. Statist. 94 (2017) 77-88.
Abstract, references, and article information   
View Article: PDF

[2] D. S. Pupashenko, S. V. Shklyar and A. G. Kukush. Asymptotic properties of the corrected score estimator in the autoregressive model with measurement errors. Theor. Probability and Math. Statist. 89 (2014) 169-180.
Abstract, references, and article information   
View Article: PDF

[3] A. Shcherbina. Estimation of the parameters of the binomial distribution in a model of mixture. Theor. Probability and Math. Statist. 86 (2013) 205-217.
Abstract, references, and article information   
View Article: PDF

[4] S. V. Shklyar. Conditions for the consistency of the total least squares estimator in an errors-in-variables linear regression model. Theor. Probability and Math. Statist. 83 (2011) 175-190. MR 2768857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. V. Shklyar. Consistency of an estimator of the parameters of a polynomial regression with a known variance relation for errors in the measurement of the regressor and the echo. Theor. Probability and Math. Statist. 76 (2008) 181-197. MR 2368750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. M. Moldavs'ka. Asymptotic distributions of least squares estimators of the coefficients in the model of linear regression with nonlinear constraints and long-memory dependence. Theor. Probability and Math. Statist. 75 (2007) 121-137. MR 2321186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] O. G. Kukush and Yu. S. Mishura. Asymptotic efficiency of statistical estimates in a compound Poisson model. Theor. Probability and Math. Statist. 68 (2004) 67-80. MR 2000396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia